# SDR SIMA200108002

- Difficulty date: March 21, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4309 - ON CLIMB-OUT, CREW HEARD LOUD NOISE AND ENGINE SHUTDOWN ON ITS OWN.  CREW DECLARED EMERGENCY AND LANDED SAFELY IN ORD.  CREW TRIED TO RESTART ENGINE, COULD NOT RESTART.  (M)
